# SDR SWAA2023042718653

- Difficulty date: March 19, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2023-200064<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N: B20189334;DUE DATE:20-DEC-23;[02] TOOL USED RADIOMETER/PHOTOMETER KIT PN: XRP-300; SN: 1859843; DUE DATE: 04-MAY-23;[03] REPAIRED BY WELD FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975 SEE INDIVIDUAL SIGNOFFS BELOW;[04] JOB TASK COMPLETED.
